Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 4, Issue 4

Issues

The classification of compact right chain rings

J.W. (Michael) Lorimer
  • The author wishes to thank the Natural Sciences and Engineering Council of Canada for its financial assistance in the writing of this paper.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2009-12-11 | DOI: https://doi.org/10.1515/form.1992.4.335

About the article

Published Online: 2009-12-11

Published in Print:


Citation Information: Forum Mathematicum, Volume 4, Issue 4, Pages 335–348, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.1992.4.335.

Export Citation

Comments (0)

Please log in or register to comment.
Log in